Asymptotic properties and covariance expressions of Kth-order sample moments and cumulants

Amod V. Dandawate, Georgios B. Giannakis

Research output: Chapter in Book/Report/Conference proceedingConference contribution

14 Scopus citations

Abstract

Consistency and asymptotic normality of kth-order sample moments and cumulants of stationary processes is established. Further, asymptotic covariance expressions along with their computable forms are derived and special cases for k = 2, 3 and 4 are explicitly discussed. This analysis generalizes the results of Bartlett and provides tools for performance evaluation and comparison of algorithms based on sample moments and cumulants. Simulations verify the given covariance expressions.

Original languageEnglish (US)
Title of host publicationConference Record of the Asilomar Conference of Signals, Systems & Computers
PublisherPubl by IEEE
Pages1186-1190
Number of pages5
Volume2
ISBN (Print)0818641207
StatePublished - Dec 1 1993
EventProceedings of the 27th Asilomar Conference on Signals, Systems & Computers - Pacific Grove, CA, USA
Duration: Nov 1 1993Nov 3 1993

Other

OtherProceedings of the 27th Asilomar Conference on Signals, Systems & Computers
CityPacific Grove, CA, USA
Period11/1/9311/3/93

Cite this